The order of normality and meromorphic univalent functions
Colloquium Mathematicum, Tome 44 (1981) no. 1, pp. 159-163
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_44_1_159_163,
author = {Shinji Yamashita},
title = {The order of normality and meromorphic univalent functions},
journal = {Colloquium Mathematicum},
pages = {159--163},
year = {1981},
volume = {44},
number = {1},
doi = {10.4064/cm-44-1-159-163},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-44-1-159-163/}
}
TY - JOUR AU - Shinji Yamashita TI - The order of normality and meromorphic univalent functions JO - Colloquium Mathematicum PY - 1981 SP - 159 EP - 163 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-44-1-159-163/ DO - 10.4064/cm-44-1-159-163 LA - en ID - 10_4064_cm_44_1_159_163 ER -
Shinji Yamashita. The order of normality and meromorphic univalent functions. Colloquium Mathematicum, Tome 44 (1981) no. 1, pp. 159-163. doi: 10.4064/cm-44-1-159-163
Cité par Sources :